# SDR UALA2013071504936

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 49,570 hours, 20,233 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 338
- Condition: Faulty
- Location: Posit 1rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE RESETS OF THE RT WINDSHIELD HEAT CONTROLLER DUE TO RT WINDSHIELD HEAT MESSAGE.  REMOVED LOWER CENTER EXTERIOR WINDSHIELD PLATE AND WINDSHIELD WIPER.  REMOVED LOWER RT WINDSHIELD BOLTS.  REMOVED ALL REQUIRED COCKPIT PANELS TO REPLACE RT WINDSHIELD.  ACP UP TO 4.J, REF MM-56-11-11-400-001A.
